# SDR SIMA2481

- Difficulty date: September 4, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18288
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3385 - FLOOR PROXIMITY EMERGENCY LIGHTS NR 1 AND 4 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
